Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 223-226
http://dx.doi.org/10.1155/S0161171290000333

On Pervin's example concerning the connected-open topology

Pure Mathematics Department, Queen's University, Belfast BT7 1NN, Ireland

Received 5 May 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. B. M. McMaster, “On Pervin's example concerning the connected-open topology,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 223-226, 1990. https://doi.org/10.1155/S0161171290000333.